# SDR DALA2014092405211

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 103,501 hours, 12,665 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO DEPARTURE, WITH THE NR 4 ENGINE SHUTDOWN.  CREW REPORTED THAT THEY HAD THE NR 4 ENGINE SURGE AT 600 FT AND THEN ABOUT 15 SECONDS LATER HAD A NR 4 ENGINE FIRE WARNING.  FOLLOWED QRH AND BLEW BOTH FIRE BOTTLES, FIRE WARNING EXTINGUISHED.  ENGINE CHANGE IN PROGRESS.
